# SDR REXA201100748

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 24,273 hours, 21,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.0 PRESSURE BULKHEAD FWD FACE HAS 4 EACH CHAFES AT LBL 32, LBL 23, LBL 14, AND RBL 41 2 ABOVE FLOOR.  REPAIRED IAW BOMBARDIER REOS 601R-53-61-2155 AND 601R-53-61-4238.
